Alert archive / Indiana / Tornado Warnings in 2025
Tornado Warning 80, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 2, 2025, 9:06 PM CDT for 4 counties in Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 9:06 PM CDT (02:06 UTC)
- Expired
- Apr 2, 2025, 9:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Gibson County, IN, Pike County, IN, Vanderburgh County, IN, Warrick County, IN
The radar
The Evansville,IN radar (KVWX), 33 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted.
137
WFUS53 KPAH 030206
TORPAH
INC051-125-163-173-030245-
/O.NEW.KPAH.TO.W.0080.250403T0206Z-250403T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
906 PM CDT Wed Apr 2 2025
The National Weather Service in Paducah has issued a
* Tornado Warning for...
North central Warrick County in southwestern Indiana...
North central Vanderburgh County in southwestern Indiana...
Gibson County in southwestern Indiana...
Pike County in southwestern Indiana...
* Until 945 PM CDT/1045 PM EDT/.
* At 906 PM CDT/1006 PM EDT/, severe thunderstorms capable of
producing both tornadoes and extensive straight line wind damage
were located along a line extending from near Owensville to near
Haubstadt to near Newburgh, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation. This line of storms contains
numerous areas of rotation and could produce multiple
tornadoes at any moment!
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Patoka and Princeton around 910 PM CDT.
Oakland City around 915 PM CDT.
Winslow around 1020 PM EDT.
Petersburg around 1025 PM EDT.
Other locations impacted by these tornadic storms include Hazleton,
Mackey, Francisco, Somerville, and Spurgeon.
This includes the following highways...
Interstate 69 in Indiana between Mile Markers 23 and 52.
Interstate 64 in Indiana between Mile Markers 18 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3852 8715 3854 8710 3851 8707 3821 8708
3821 8745 3810 8762 3832 8783 3841 8774
3843 8766 3845 8767 3845 8760 3850 8758
3849 8754 3852 8754 3849 8750 3854 8743
3851 8737 3854 8735 3851 8729 3855 8720
TIME...MOT...LOC 0206Z 230DEG 52KT 3832 8770 3820 8749 3801 8742
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DWS3 follow-up statements
801
WWUS53 KPAH 030221 RRA
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
921 PM CDT Wed Apr 2 2025
INC163-030231-
/O.CAN.KPAH.TO.W.0080.000000T0000Z-250403T0245Z/
Vanderburgh IN-
921 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTH CENTRAL VANDERBURGH COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT/100 AM EDT/ for
southwestern Indiana.
&&
LAT...LON 3821 8729 3830 8739 3845 8765 3845 8760
3850 8758 3849 8754 3852 8754 3849 8750
3854 8743 3851 8737 3854 8735 3851 8729
3855 8720 3852 8715 3854 8710 3851 8707
3821 8708
TIME...MOT...LOC 0221Z 228DEG 52KT 3848 8756 3835 8732 3822 8720
$$
INC051-125-173-030245-
/O.CON.KPAH.TO.W.0080.000000T0000Z-250403T0245Z/
Warrick IN-Gibson IN-Pike IN-
921 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT/1045 PM EDT/
FOR NORTH CENTRAL WARRICK...NORTHEASTERN GIBSON AND PIKE COUNTIES...
At 921 PM CDT/1021 PM EDT/, a severe squall line capable of producing
both tornadoes and extensive straight line wind damage was located
along a line extending from near Patoka to Oakland City to near
Lynnville, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Petersburg and Winslow around 1025 PM EDT.
Other locations impacted by these tornadic storms include Hazleton,
Spurgeon, and Francisco.
This includes Interstate 69 in Indiana between Mile Markers 32 and
52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3821 8729 3830 8739 3845 8765 3845 8760
3850 8758 3849 8754 3852 8754 3849 8750
3854 8743 3851 8737 3854 8735 3851 8729
3855 8720 3852 8715 3854 8710 3851 8707
3821 8708
TIME...MOT...LOC 0221Z 228DEG 52KT 3848 8756 3835 8732 3822 8720
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DWS185
WWUS53 KPAH 030231
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
931 PM CDT Wed Apr 2 2025
INC051-030241-
/O.CAN.KPAH.TO.W.0080.000000T0000Z-250403T0245Z/
Gibson IN-
931 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTHEASTERN GIBSON COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT/100 AM EDT/ for
southwestern Indiana.
&&
LAT...LON 3852 8715 3854 8710 3851 8708 3851 8707
3821 8708 3821 8724 3839 8724 3852 8746
3854 8742 3853 8742 3853 8741 3851 8737
3854 8735 3851 8729 3855 8720
TIME...MOT...LOC 0231Z 230DEG 52KT 3857 8743 3844 8719 3831 8707
$$
INC125-173-030245-
/O.CON.KPAH.TO.W.0080.000000T0000Z-250403T0245Z/
Warrick IN-Pike IN-
931 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT/1045 PM EDT/
FOR NORTH CENTRAL WARRICK AND PIKE COUNTIES...
At 931 PM CDT/1031 PM EDT/, a severe squall line capable of producing
both tornadoes and extensive straight line wind damage was located
along a line extending from 8 miles southeast of Vincennes to near
Winslow to 9 miles southwest of Jasper, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Petersburg around 1035 PM EDT.
This includes Interstate 69 in Indiana between Mile Markers 42 and
52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3852 8715 3854 8710 3851 8708 3851 8707
3821 8708 3821 8724 3839 8724 3852 8746
3854 8742 3853 8742 3853 8741 3851 8737
3854 8735 3851 8729 3855 8720
TIME...MOT...LOC 0231Z 230DEG 52KT 3857 8743 3844 8719 3831 8707
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DWS641
WWUS53 KPAH 030239
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
939 PM CDT Wed Apr 2 2025
INC125-173-030249-
/O.EXP.KPAH.TO.W.0080.000000T0000Z-250403T0245Z/
Warrick IN-Pike IN-
939 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTH CENTRAL WARRICK AND PIKE COUNTIES
WILL EXPIRE AT 945 PM CDT/1045 PM EDT/...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT/100 AM EDT/ for
southwestern Indiana.
&&
LAT...LON 3852 8715 3854 8710 3851 8708 3851 8707
3821 8708 3821 8724 3839 8724 3852 8746
3854 8742 3853 8742 3853 8741 3851 8737
3854 8735 3851 8729 3855 8720
TIME...MOT...LOC 0239Z 230DEG 52KT 3864 8733 3851 8709 3838 8697
$$
DWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 4:09 PM CDT, 4 hours 57 minutes earlier. Its key messages:
- A major severe weather outbreak is anticipated this afternoon and evening, possibly into the overnight; strong tornadoes, very large hail, and damaging winds are expected.
- Ahead of the storms, very strong south winds will continue to gust 40-55 mph at times today.
- Historically high forecast rainfall amounts of up to a foot will lead to significant and widespread flooding Wednesday through Sunday.
- Additional rounds of severe storms are possible Thursday and especially Friday night into Saturday.
Area forecast discussion, Apr 2, 4:09 PM CDT, 4 hours 57 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
409 PM CDT Wed Apr 2 2025
.KEY MESSAGES...
- A major severe weather outbreak is anticipated this afternoon
and evening, possibly into the overnight; strong tornadoes,
very large hail, and damaging winds are expected.
- Ahead of the storms, very strong south winds will continue to
gust 40-55 mph at times today.
- Historically high forecast rainfall amounts of up to a foot
will lead to significant and widespread flooding Wednesday
through Sunday.
- Additional rounds of severe storms are possible Thursday and
especially Friday night into Saturday.
&&
.UPDATE...
Issued at 409 PM CDT Wed Apr 2 2025
As noted in the previous SWOMCD a few discrete supercells have
formed in west Tennessee in a very favorable environment for
tornadoes. The PAH VWP shows about 340 m2/s2 of 0-1km SRH LAPS
and SPC mesoscale analysis shows about 2500 J/kg of MLCAPE with
temperature working into the 80s. Cell clusters to the west of
the area in Missouri have not maintained strong organization yet
but bowing segments are beginning to become evident in northern
Arkansas on cells that have a trajectory into southeast
Missouri. The general expectation is low level shear will
become stronger over the next two to three hours as this
activity approaches posing a significant risk for tornadoes, and
potentially strong tornadoes as well as an evolving risk for
damaging winds and large hail.
&&
.DISCUSSION...
Issued at 106 PM CDT Wed Apr 2 2025
Rare and dangerous pattern emerges with particularly
dangerous severe weather and flash flood threats through
Saturday...
A dangerous severe weather situation is developing across the
region this afternoon. Thunderstorms are increasing in intensity
across MO/AR amid subtle ascent from the right exit region of a
130-140 kt jet max to the northwest with a weak embedded
shortwave. Cloud tops are cooling on this activity to the west
and the more subtle lift and shear orientation have kept this
activity more discrete so far.
Rich and deep boundary layer moisture is streaming in from the
lower Mississippi where dewpoints are in the 70s with 7.5-8.0
C/km mid level lapse rates. VWP and model deep layer shear is
45-55kt and 0-1km shear is 31-35 kts with a long looping
hodograph giving 0-1km SRH around 300-350 m2/s2. A weakening
capping inversion is holding off a line of showers that have
formed from Fulton to about Mt. Vernon, IN. We expect this cap
will hold until the upper trough gets a little closer.
The storms in MO/AR will enter an increasingly volatile and
likely increase in intensity. STP values of 3-7 are anticipated
as this broken line of storms approaches. Mixed modes with
clusters of storms, bow echoes and supercells are expected. Each
of which could pose a tornado or significant damaging wind
threat. Destructive tornadoes (EF3+) would be entirely possible
in this parameter space and SPC has highlighted they expect EF3+
tornadoes somewhere in the ongoing High Risk area which
includes much of the Paducah CWA. Rainfall rates will be extreme
as precipitable water values reach 1.9" to 2.0" inches which is
more than 0.3" more than climatological record. With the very
steep lapse rates initially very large hail will also be
possible.
This activity should be strong enough to form cold pools
sufficient to push the cold front behind these storms all the
way through despite the parallel upper level flow. However
continued large scale ascent during the day Thursday will keep
rain and thunderstorms possible although the risk of severe
weather should be mitigated somewhat as actual surface based
instability should be limited making hail the main threat if
things go like they are anticipated.
Friday the surface front shifts back west across the area
putting the region in 68-71 degree dewpoints. We end up in the
right exit region of a broad jet max with a trough over the
intermountain west. More vigorous thunderstorms with tornado,
wind, hail risk will then develop in the late afternoon and
evening with especially heavy rain, with PWATs back above 1.8".
The actual upper trough then moves through Saturday bringing a
continued severe risk. From Friday into Saturday midday may be
the heaviest rain of the event. The new forecast maintains storm
total precip over 10 inches across most of western Kentucky,
with 6-8 inches to the northwest and north of there.
Significant, and potentially catastrophic impacts remain
entirely possible and are likely somewhere in the watch area. We
maintain a PDS flash flood watch through the duration for this
event.
A cold front sweeps through Saturday putting us in a cooler and
much less chaotic airmass and pattern.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1143 AM CDT Wed Apr 2 2025
High based cumulus and strong south to southwest winds will
continue through the afternoon. A cluster of strong to severe
storms will move east through the afternoon. Very strong winds
and isolated tornadoes will be possible with the area of storms.
Light to moderate rain will persist behind the front through
most of the TAF period.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until midnight CDT tonight for ILZ075>078-
080>094.
Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Wind Advisory until midnight CDT tonight for MOZ076-086-087-
100-107>112-114.
Flood Watch through Sunday morning for MOZ076-086-087-100-
107>112-114.
IN...Wind Advisory until midnight CDT /1 AM EDT/ tonight for INZ081-
082-085>088.
Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Wind Advisory until midnight CDT tonight for KYZ001>022.
Flood Watch through Sunday morning for KYZ001>022.
&&
UPDATE...JGG
DISCUSSION...JGG
AVIATION...JGGHazardous weather outlook, Apr 2, 1:19 PM CDT, 7 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 119 PM CDT Wed Apr 2 2025 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-031830- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 119 PM CDT Wed Apr 2 2025 /219 PM EDT Wed Apr 2 2025/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight A major outbreak of severe storms with strong, long track tornadoes, very large hail, and damaging winds is expected across the Quad State this afternoon and evening, and possibly into the overnight hours. Storms will move to the northeast at 60-70 mph. The storms will eventually form into a line tonight, mainly over west Kentucky. The line may become stationary resulting in heavy rainfall and possibly some flooding problems. A Flood Watch is in effect for the entire region. A Wind Advisory is in effect for the entire region until midnight. South winds may gust 40 to 55 mph at times ahead of the storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Multiple rounds of showers and thunderstorms with heavy rainfall are expected Thursday through Saturday night. A Flood Watch is in effect for this entire period. Significant flash flooding and rapid rises on area rivers are likely. River flooding is already forecast in some locations. The worst flash flooding threat will be Friday night through Saturday night. In addition, to the heavy rainfall and flooding concerns, severe storms will be possible over much of the region Thursday afternoon and night, and again Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested tonight across the entire area and will likely be required as needed through Saturday. JGG
In the hours before
Local storm report, Apr 2, 8:11 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
811 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM Hail 4 NW Darmstadt 38.14N 87.61W
04/02/2025 M0.75 Inch Vanderburgh IN Public
Report from mPING: Dime (0.75 in.).
&&
BMLocal storm report, Apr 2, 8:13 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
813 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Funnel Cloud 1 NE Mayfield 36.74N 88.64W
04/02/2025 Graves KY Trained Spotter
&&
BMLocal storm report, Apr 2, 8:42 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
842 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM Tornado 4 W Reidland 37.01N 88.59W
04/02/2025 McCracken KY Emergency Mngr
&&
BMLocal storm report, Apr 2, 8:45 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
845 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM Flash Flood Albion 38.38N 88.06W
04/02/2025 Edwards IL Trained Spotter
reports of water flowing over road and into
buildings.
&&
BMLocal storm report, Apr 2, 8:54 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
854 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Tornado 1 E Shady Grove 37.12N 88.54W
04/02/2025 Massac IL Emergency Mngr
vehicle turned over no injuries.
&&
BMLocal storm report, Apr 2, 8:57 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
857 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM Tstm Wnd Gst 5 NNW Corydon 37.80N 87.76W
04/02/2025 M60 MPH Henderson KY Fire Dept/Rescue
&&
BMThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:04 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey | 41 min |
| Apr 2, 7:11 PM CDT | Tornado Warning | PAH | Gibson | 34 min |
| Apr 2, 7:24 PM CDT | Tornado Warning | PAH | Gibson, Posey, Vanderburgh | 51 min |
| Apr 2, 7:39 PM CDT | Tornado Warning | PAH | Gibson, Posey | 51 min |
| Apr 2, 7:46 PM CDT | Severe Thunderstorm Warning | PAH | Posey | 44 min |
| Apr 2, 8:08 PM CDT | Tornado Warning | PAH | Gibson, Pike, Posey, Vanderburgh, Warrick | 52 min |
| Apr 2, 8:18 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Posey | 42 min |
| Apr 2, 8:37 PM CDT | Tornado Warning | PAH | Gibson, Posey, Vanderburgh | 38 min |
| Apr 2, 8:40 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Posey, Vanderburgh, Warrick | 50 min |
| Apr 2, 8:54 PM CDT | Tornado Warning | PAH | Gibson, Posey, Spencer, Vanderburgh, Warrick | 38 min |
| Apr 2, 9:08 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Spencer, Vanderburgh, Warrick | 52 min |
| Apr 2, 9:20 PM CDT | Tornado Warning | PAH | Spencer, Warrick | 40 min |
| Apr 2, 9:50 PM CDT | Flash Flood Warning | PAH | Spencer, Vanderburgh, Warrick | 5 hr |
| Apr 2, 10:00 PM CDT | Tornado Warning | PAH | Spencer | 28 min |
| Apr 2, 10:27 PM CDT | Tornado Warning | PAH | Spencer | 18 min |
| Apr 3, 11:48 AM CDT | River Flood Warning | PAH | Gibson | 16 days |
| Apr 3, 11:51 AM CDT | River Flood Warning | PAH | Gibson, Posey | 18 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Spencer, Vanderburgh, Warrick | 16 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Posey, Vanderburgh | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Posey | 20 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Spencer | 12 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Posey, Vanderburgh | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Posey, Vanderburgh, Warrick | 14 days |
Nearby
Tornado Warnings in Indiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.